On algorithms for parabolic splines
Kobza, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 169-185 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  41A15,  65D07
@article{120181,
     author = {Ji\v r\'\i\ Kobza},
     title = {On algorithms for parabolic splines},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {169-185},
     zbl = {0693.65005},
     mrnumber = {1033338},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120181}
}
Kobza, Jiří. On algorithms for parabolic splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 169-185. http://gdmltest.u-ga.fr/item/120181/

Ahlberg J. H.; Nilson E. N.; Walsh J. L. The theory of splines and its applications, (russian transl. Moscow 1972) (1972)

De Boor C. The practical guide to splines, Springer, N.Y. 1978

Kobza J. An algorithm for biparabolic spline, Aplikace matematiky 32 (1987), 5, 401-413. (1987) | MR 0909546 | Zbl 0635.65006

Makarov V. L.; Chlobystov V. V. Splajn approksimacija funkcij, Moskva, 1983

Schultz M. H. Spline analysis, Prentice-Hall, N.J. 1973 | MR 0362832 | Zbl 0333.41009

Stěčkin S. B.; Subbotin J. N. Splajny v vyčislitelnoj matematike, Moskva 1976

Zavjalov. J. S.; Kvasov B. I.; Mirošničenko V. L. Metody splajn -funkcij, Moskva, Nauka 1980